Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BigPore

Why is my pee dark on Accutane?

Recommended Posts

Maybe because you're not drinking enough water. Plus, I think dark urine can occur depending on what you eat or drink. So, it's probably nothing abnormal. It varies from person to person.

Share this post


Link to post
Share on other sites

That's something you NEED to let your doctor know about - because darker pee can mean a verity of things; for the most part not bad at all; however, if your read the accutane manual thing, it can mean some other not-so-good things but I realy woudln't worry bout it - just drink extra water and see if that helps!

Share this post


Link to post
Share on other sites

That's something you NEED to let your doctor know about - because darker pee can mean a verity of things; for the most part not bad at all; however, if your read the accutane manual thing, it can mean some other not-so-good things but I realy woudln't worry bout it - just drink extra water and see if that helps!

yeah, I remember it saying that too (to see a doctor)/ You should just do it just in case, and yes drink more water

Share this post


Link to post
Share on other sites

Drink water, lots, for a few days. If your urine stays clear, so are you.

I drank lots of water today and my pee is nice and clear. I didn't know that Accutane could dehydrate me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×